Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter August 27, 2008

Maximum principle and existence of solutions for non necessarily cooperative systems involving Schrödinger operators

H. Serag and A. Qamlo
From the journal Mathematica Slovaca

Abstract

In this paper, we obtain the necessary and sufficient conditions for having the maximum principle and existence of positive solutions for some cooperative systems involving Schrödinger operators defined on unbounded domains. Then, we deduce the existence of solutions for semi-linear systems. Finally we discuss the generalized maximum principle (gf q-positivity) for non cooperative systems.

[1] ABAKHTI-MCHACHTI, A.— FLECKINGER, J.: Existence of solutions for non-cooperative semilinear elliptic systems defined on an unbounded domain, Pitman Research Notes in Math. Sci. 266 (1993), 92–106. Search in Google Scholar

[2] ALZIARY, B.— CARDOULIS, L.— FLECKINGER, J.: Maximum principle and existence of solutions for elliptic systems involving Schrödinger operators, Rev. R. Acad. Cienc. Exactas Fís. Nat. (Esp.) 91 (1997), 47–52. Search in Google Scholar

[3] ALZIARY, B.— BESBAS, N.— CARDOULIS, L.— FLECKINGER, J.: Maximum and antimaximum principles for some elliptic systems involving Schrödinger operators. In: Lecture Notes in Pure and Appl. Math. 229, Marcel Dekker, New York, 2002, pp.13–30. Search in Google Scholar

[4] ALZIARY, B.— FLECKINGER, J.: An extension of maximum and anti-maximum principles to a Schrodinger equation in R2, J. Differential Equations 156 (1999), 122–152. http://dx.doi.org/10.1006/jdeq.1998.360910.1006/jdeq.1998.3609Search in Google Scholar

[5] BERMANN, A.— PLEMMONS, R. J.: Nonnegative Matrices in the Mathematical Sciences, Academic Press, New-York, 1979. 10.1016/B978-0-12-092250-5.50009-6Search in Google Scholar

[6] BOUCHKIF, M.— SERAG, H.— DE THELIN, F.: On maximum principle and existence of solutions for some non-linear elliptic systems, Rev. Mat. Apl. 16, (1995), 1–16. Search in Google Scholar

[7] CLÉMENT, P.— DE FIGUEIREDO, D. G.— MITIDIERI, E.: Positive solutions of semilinear elliptic systems, Comm. Partial Differential Equations 17 (1992), 923–940. http://dx.doi.org/10.1080/0360530920882086910.1080/03605309208820869Search in Google Scholar

[8] DE FIGUEIREDO, D. G.— MITIDIERI, E.: A maximum principle for an elliptic system and application to semilinear problems, SIAM. J. Math. Anal. 17 (1986), 836–849. http://dx.doi.org/10.1137/051706010.1137/0517060Search in Google Scholar

[9] DE FIGUEIREDO, D. G.— MITIDIERI, E.: Maximum principle for linear elliptic systems, Quaterno, Matematico 177, Dip. Sc. Mat. Univ. Trieste, 1988. Search in Google Scholar

[10] DE FIGUEREDO, D. G.— MITIDIERI, E.: Maximum principles for cooperative elliptic systems, C. R. Math. Acad. Sci. Paris 310 (1990), 49–52. Search in Google Scholar

[11] DJELLIT, A.— YECHOUI, A.: Existence of Principal Eigenvalues for some Boundary Value Problems. Seminaire D’Analyse E.D.P., CEREMATH, Univ. Toulouse 1, France, 1996–1997. Search in Google Scholar

[12] FLECKINGER, J.— HERNANDEZ, J.— DE THELIN, F.: Principe du maximum pour un systeme elliptique non-lineare, C. R. Math. Acad. Sci. Paris 314 (1992), 665–668. Search in Google Scholar

[13] FLECKINGER, J.— HERNANDEZ, J.— DE THELIN, F.: On maximum principle and existence of positive sotutions for some cooperative elliptic systems, Differential Integral Equations 8 (1995), 69–85. Search in Google Scholar

[14] FLECKINGER, J.— TAKAC, P.: Uniqueness of positive solutions for non-linear cooperative systems with the p-Laplacian, Indiana Univ. Math. J. 43 (1994), 1227–1253. http://dx.doi.org/10.1512/iumj.1994.43.4305310.1512/iumj.1994.43.43053Search in Google Scholar

[15] FLECKINGER, J.— SERAG, H. M.: On maximum principle and existence of solutions for elliptic systems on ℝn, J. Egyptian Math. Soc. 2 (1994), 45–51. Search in Google Scholar

[16] FLECKINGER, J.— SERAG, H.M.: Semilinear cooperative elliptic systems on ℝn, Rend. Mat. Appl. (7) 15 (1995), 89–108. Search in Google Scholar

[17] SERAG, H. M.— EL-ZAHRANI, E. A.: Maximum principle and existence of positive solutions for nonlinear systems on ℝN, Electron. J. Differential Equations 2005, No. 85, (2005), 1–12. Search in Google Scholar

Published Online: 2008-8-27
Published in Print: 2008-10-1

© 2008 Mathematical Institute, Slovak Academy of Sciences

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Scroll Up Arrow